# SDR AU980350

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- System (JASC): 7160 · Engine Air Intake System
- Part: Cable
- Part number: 11159
- Condition: Distorted
- Location: Engine Air Intak
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETOR HEAT CABLE THREADED SHAFT BENT.  PART TC:  1,055.
